# SDR CALA2024050701342

- Difficulty date: May 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 129,344 hours, 20,098 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 453T1706122
- Condition: Corroded
- Location: Bs 1282
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES NON ROUTINE 168798-0100-0247.GENERATING ITEM:63-0600-1- 2509.B767-06-3-7071  ALC STA 1282 R/H FLOOR SUPPORT CORRODED ON UNDERSIDE, LOCATED JUST O/B OF CENTER LATERAL GUIDE. TAG# 91051 FLOOR SUPPORT BRACKET P/N 453T1706-12 WAS FABRICATED AND INSTALL ED IAW B767 51-40-02 AMES REA 47609FAB07 AND UAL EC/RA 5300-0308 7
